# SDR YENA20140901174

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 27,844 hours, 9,762 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850004396
- Condition: Odor
- Part time: 33,579 hours, 11,913 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED.  SMOKE & STRONG ACRID FUMES FROM FCU DURING CRUISE.  ACCOMPLISHED TSM TASK 24-00-00 810-823-A INSPECTED REPORTED SUSPECT AREAS AND FOUND FCU TO HAVE ELECTRICAL BURNING ODOR INTERNALLY.  R & R FCU IAW AMM 22-81-12.  OPS CHECKED OK.  FOUND NO OTHER DEFECTS OR SUSPECTED FAULTY UNITS OR COMPONENTS AT THIS TIME.  OK TO CONTINUE SERVICE.
